Mar 23, 2007
I took interferon treatments for one year. They made me so sick, I went back to the Dr. for my 6th month follow up the hepatitis is back. I dont understand. Please reply asap I'am devistated. Thank you
Response from Dr. McGovern
How disappointing for you.
It sounds like you must have been responding so well, but now have had a recurrance. There are a couple of things I would do:
1. If your liver disease is not advanced, I would probably wait for more therapies to come along.
2. If your liver disease is advanced, you are an excellent candidate for maintenance therapy since you responded to treatment. I would treat you until your virus is suppressed and then I would decrease the dose to see if you remain suppressed on low dose. This is very well tolerated. Keep in mind that we do not have proof yet that low dose long term mainenance is the right approach. We are still waiting for the results of trials.
Either way, you did respond and this is much much better than not responding at all, since most of the new therapies are probably going to be combined with interferon.
mother transfer-to son.29years old now
Many thanks, Dr M.,
- Dry Mouth After Fisting Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- White Bumps After Getting Scratched Worried I Have HIV
- Can Flagyl Cause Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.